Dichotomies, dilemmas and ambiguity: coping with complexity

Research output: Contribution to journalLetterOther

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)307 - 311
Number of pages5
JournalJournal of Mathematics Teacher Education
Volume9
DOIs
Publication statusPublished - 2006

Cite this

@article{d4454a0485e540e98f58470ac8386135,
title = "Dichotomies, dilemmas and ambiguity: coping with complexity",
author = "Sullivan, {Peter Arnold}",
year = "2006",
doi = "10.1007/s10857-006-9010-z",
language = "English",
volume = "9",
pages = "307 -- 311",
journal = "Journal of Mathematics Teacher Education",
issn = "1386-4416",
publisher = "Springer-Verlag London Ltd.",

}

Dichotomies, dilemmas and ambiguity: coping with complexity. / Sullivan, Peter Arnold.

In: Journal of Mathematics Teacher Education, Vol. 9, 2006, p. 307 - 311.

Research output: Contribution to journalLetterOther

TY - JOUR

T1 - Dichotomies, dilemmas and ambiguity: coping with complexity

AU - Sullivan, Peter Arnold

PY - 2006

Y1 - 2006

U2 - 10.1007/s10857-006-9010-z

DO - 10.1007/s10857-006-9010-z

M3 - Letter

VL - 9

SP - 307

EP - 311

JO - Journal of Mathematics Teacher Education

JF - Journal of Mathematics Teacher Education

SN - 1386-4416

ER -